# SDR GTIA2017101402194

- Difficulty date: October 14, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N661NK
- Make and model: Airbus A320-232
- Aircraft time: 6,977 hours, 3,106 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rub Strip
- Condition: Loose
- Location: L1 Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIMBING OUT OF 15,000 FT, THE L1 DOOR MAKES A SUCTION NOISE .  PERFORMED A DOOR SEAL & SEAL AREA INSPECTION ,  FOUND ONE  UPPER DOOR SEAL RUB STRIP LOOSE.  ATTACHED THE RUBSTRIP. UPPER AFT CORNER CLEANED AND LUBRICATED THE DOOR SEAL IAW AMM 52-11-18,  AND 52-10-00.
